Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/833

Title: Expanding impulsive gravitational waves
Authors: Podolsky, J.
Griffiths, J.B.
Issue Date: 1999
Abstract: We demonstrate explicitly that the known solutions for expanding impulsive spherical gravitational waves that have been obtained by a 'cut and paste' method may be considered to be impulsive limits of the Robinson-Trautman vacuum type-N solutions. We extend these results to all the generically distinct subclasses of these solutions in Minkowski, de Sitter and anti-de Sitter backgrounds. For these we express the solutions in terms of a continuous metric. Finally, we also extend the class of spherical shock gravitational waves to include a non-zero cosmological constant.
Description: This is a pre-print. The definitive version: PODOLSKY, J. and GRIFFITHS, J.B., 1999. Expanding impulsive gravitational waves. Classical and Quantum Gravity, 16(9), pp. 2937-2946, is available at: http://www.iop.org/EJ/journal/CQG.
URI: https://dspace.lboro.ac.uk/2134/833
Appears in Collections:Pre-prints (Maths)

Files associated with this item:

File Description SizeFormat
99-26.pdf121.04 kBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.